# SDR CALA2024112601300

- Difficulty date: November 24, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N874UA
- Make and model: Airbus A319-131
- Aircraft serial: 2008
- Aircraft time: 56,930 hours, 34,818 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OPERATIONAL CHECK OF CABIN EMERGENCY LIGHTS {A3NB-33-3-6012} - EPSU UNIT EMER L AND EPSU UNIT EMER FWD MESSAGES EPSU UNIT EMER L BATTERY AND EPSU UNIT EMER FWD BATTERIES REPLACED IAW AMM 33-51-38-000-002-A AND 33-51-38-400-002-A. TEST OK.PARTS USED:  18-3351-3-0001,QTY :1
